# SDR ASOA201001886

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9L SEAT TRACK SEGMENT FROM FS 364 TO 394 CORRODED BEYOND LIMITS.  REMOVED CORROSION FROM INNER LOWER SURFACE OF SEAT TRACK AT STA 364 ON LT PASSENGER SEAT TRACK.  BLEND DIMENSION 1" LENGTH X .5" WIDTH X .055" DEPTH. OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAT TRACK SEGMENT.  REMOVED 9L SEAT TRACK SEGMENT FROM FS 364 TO FS 394 IAW AMM TASK 53-01-11-000-802, DB80016 3. FABRICATE AND/OR REPLACE SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-420-001.
